Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Experienced thunderclap headache. MRI showed multiple spasms around brain. Headaches after taking sandomigran. Suggestions?

I experience thunderclap headache in November which resulted in 3 admissions to hospital and MRIA to discover tha I was experience multiple sapsma around my brain. The One headache cotinued for 6 weeks medicated for pain with Endone. Sandimigran was chosen as the best method to hopefully treat me ..I have been taking six a day and now feel incredibly confused when I take them. And actually experience headaches .I have stopped taking them 5 days ago and hope to find out what to expect.I am terrified of experiencing the same Thunderclap again but can t function properly whilst on them. I hope you can help. I have been under a well known and respected neurologist but not able to see him for sometime. Regards
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pain Medicine & Palliative Care Specialist 's  Response
Can u write the chemical present in th medicine. The MRI showing spasm around th skull is slightlyunusual. Can u quote th report as it is
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor